MathSciNet Relay Station
MathSciNet bibliographic data
MR299607 (45 #8655) 14M05 (13H10)
Zariski, Oscar General theory of saturation and of saturated local rings. II. Saturated local rings of dimension $1$. Amer. J. Math. 93 (1971), 872–964.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement